Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 9, Issue 1, Pages 43-56
http://dx.doi.org/10.1155/S1048953396000056

On certain classes of variational inequalities and related iterative algorithms

King Saud University, Mathematics Department, College of Science, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 1 October 1994; Revised 1 October 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Aslam Noor, “On certain classes of variational inequalities and related iterative algorithms,” Journal of Applied Mathematics and Stochastic Analysis, vol. 9, no. 1, pp. 43-56, 1996. https://doi.org/10.1155/S1048953396000056.